MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER
Catalog Number 0244512
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one photo was provided and reviewed.The photo shows the true dilatation catheter kept in inner packaging.The balloon protector was seen loaded over the balloon, and the outer packaging was present nearby.The labeling details on both inner and outer packaging matched with the information available in trackwise.Additionally, the phrase "no inflation" was handwritten near the product information on the outer packaging.No other anomalies were noted.One true ptv balloon catheter returned for evaluation.Upon visual inspection, it was noted the balloon protector was received loaded over the balloon.No other anomalies noted to the y-body.During functional testing, the device guidewire lumen was flushed.The patency of the guidewire lumen was tested using an in-house guidewire, and it was able to be inserted without issues.An in-house presto inflation device was used to inflate the balloon.Balloon inflated and maintained pressure; the balloon was then inflated to rbp and was able to maintain pressure and shape.The balloon was deflated without issue.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported inflation problem as balloon was inflated and maintained pressure.A definitive root cause for the reported inflation problem could not be determined based upon the provided information.It is unknown whether patient and/or procedural issues contributed to the reported event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an valvuloplasty procedure using true balloon.Prior to the procedure, air was drawing back during aspiration.The physician attempted to exchange the 60ml syringe and the high-pressure stop cock in case either of those pieces were faulty.The balloon was swapped for a new one which worked perfectly.There was no patient contact.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
VALVULOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23601890
Report Number2020394-2025-01911
Device Sequence Number21326713
Product Code OZT
UDI-Device Identifier00801741091018
UDI-Public(01)00801741091018(17)270628(10)GFJS1591
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0244512
Device Lot NumberGFJS1591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown